ENCORE MEDICAL L.P EMPOWR 3D KNEETM, PRESS FIT FEMUR, 6L; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS
Back to Search Results |
| Catalog Number |
243-01-106 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2020-00621; 243-02-105, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - due to flexing and contraction, couldn't straighten knee.